# SDR UIEA200700266

- Difficulty date: July 13, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 94,356 hours, 19,381 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Punctured
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BODY FAIRING PANELS 194C AND 194B HAVE A PUNCTURED HOLE.  PANEL 194B AREA OF PUNCTURE IS 2.750 BY .750 INCHES AND 194C IS 1.250 BY .750 INCHES.  PERMANENT REPAIR WAS ACCOMPLISHED AS PER 747-200 SRM 51-40-09 FIG 11 AND 747-200 SRM 51-40-12.  ALSO, REF: ATLAS AIR XEO NR 53-071107.
